Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at May 14, 2011, 3:21 PM EDT for Lake County, Florida. It was in force for 69 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 3:21 PM EDT (19:21 UTC)
- Expired
- May 14, 2011, 4:30 PM EDT
- In force
- 69 min
- Issued by
- NWS Melbourne, FL
County Lake County, FL
The radar
The Melbourne radar (KMLB), 135 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:38 PM EDT | TSTM WND GST 55 | Leesburg, FL | LEESBURG ASOS WIND GUST 48 KT / 55 MPH FROM 270 DEGREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WWUS82 KMLB 141921
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT SAT MAY 14 2011
FLZ041-044>046-141-144-142030-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
321 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...NORTHWESTERN SEMINOLE COUNTY...WESTERN VOLUSIA
COUNTY...
* UNTIL 430 PM EDT.
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
19 MILES NORTHWEST OF THE VILLAGES TO 24 MILES SOUTHWEST OF LAKE
LOUISA...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT...FRUITLAND PARK...LAKE GEORGE AND
MID FLORIDA LAKES.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8196 2896 8166 2929 8165 2932 8168
2940 8142 2927 8141 2927 8131 2880 8104
2834 8171 2834 8196
TIME...MOT...LOC 1921Z 222DEG 48KT 2918 8213 2889 8194
2833 8195
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at May 14, 3:00 PM EDT, 21 minutes earlier.
Area forecast discussion, May 14, 3:00 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 300 PM EDT SAT MAY 14 2011 .DISCUSSION... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS AFTERNOON-TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS HAVE FILLED IN ACROSS THE AREA PROMPTING SEVERAL SEVERE THUNDERSTORM WARNINGS WITH REPORTS OF SMALL HAIL ACROSS THE AREA ALREADY THIS AFTERNOON. THE NEXT AREA TO WATCH INTO THE EVENING WILL BE THE PRE-FRONTAL SQUALL LINE MOVING INTO THE TAMPA BAY REGION AS IT MOVES ACROSS THE PENINSULA INTO EAST CENTRAL FLORIDA IN THE NEXT TWO HOURS. ANY ACTIVITY THROUGHOUT THE AFTERNOON AND EVENING MAY BECOME STRONG TO SEVERE WITH FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING...COIN SIZE HAIL AND GUSTY WINDS TO OVER 50 MPH. COVERAGE OF SHOWERS AND STORMS WILL WIND DOWN AFTER MIDNIGHT ONCE THE PRE FRONTAL SQUALL LINE MOVES THROUGH...BUT SOME ACTIVITY MAY LINGER AS THE ACTUAL COLD FRONT MOVES INTO THE PENINSULA TOWARDS DAYBREAK. SUNDAY...FRONTAL BOUNDARY WILL MAKE ITS WAY THROUGH THE CENTRAL PENINSULA DURING THE LATE MORNING HOURS. HAVE REMOVED ANY MENTION OF RAIN/TSTMS FROM KISSIMMEE-TITUSVILLE NORTHWARDS AS FRONT WILL BE THROUGH NOT LONG AFTER DAYBREAK WITH A DECENT DRY AIR PUSH BEHIND IT. THE TREASURE COAST MAY HAVE SOME TIME TO DESTABILIZE BEFORE THE FRONT ARRIVES SO HAVE LEFT THE MENTION OF SCATTERED TSTMS (30 PERCENT) IN THE AFTERNOON FOR THIS AREA...THOUGH IT MAY BE CLOSER TO LATE MORNING/EARLY AFTERNOON IF THE CURRENT FRONTAL TIMING HOLDS. TEMPERATURES WILL REMAIN WARM IN GUSTY WSW FLOW DESPITE FRONTAL BOUNDARY IN THE MID-UPPER 80S ACROSS THE AREA. FROM PREVIOUS DISCUSSION... MON-FRI...MEDIUM RANGE MODELS CONTINUE TO SUGGEST AN UNSETTLED PERIOD EARLY NEXT WEEK WITH TROUGHS ALOFT MOVING ACROSS THE SOUTHEAST STATES. UNUSUALLY LOW 500MB HEIGHTS FOR THIS TIME OF THE YEAR ARE PROGGED...500MB FALLING TO 5700 METERS ACROSS CENTRAL FLORIDA MON AND TUE. RAIN CHANCES WILL REMAIN ISOLATED ON MONDAY BEFORE A SECOND FRONTAL TROUGH SWINGS THROUGH ON TUESDAY WHICH IS FORECAST TO BRING SUBSTANTIALLY DRIER AIR INTO THE AREA FOR MID WEEK. SO IT APPEARS THAT WE ARE NOT YET INITIATING THE WET SEASON AS SOME MAY HAVE HOPED. BUT MODELS ARE INDICATING A QUICK RETURN OF ONSHORE FLOW WHICH WOULD AT LEAST BEGIN TO MODIFY THE DRY AIRMASS BUT RAIN CHANCES LOOK TOO LOW TO MENTION FOR LATE WEEK. WITH THE ANOMALOUSLY LOW HEIGHTS ALOFT AND THE RESULTING INCREASED MID LEVEL FLOW...THERE WILL BE THREAT FOR STRONG/ISOLATED SEVERE STORMS MON AND TUE. PRESENCE OF THE EAST COAST SEA BREEZE BOUNDARY WILL BE KEY TO GIVE STORMS A BOOST AND THE POTENTIAL TO PRODUCE HAIL AND STRONG WIND GUSTS ALONG WITH FREQUENT LIGHTNING. TEMPERATURES COOLING OFF BELOW CLIMO MID WEEK...WITH LOWS DROPPING INTO THE 50S MANY AREAS WED MORNING AND HIGHS IN THE LOW TO MID 80S...BUT WARMING BACK TO NEAR NORMAL LATE WEEK. && .AVIATION...GUSTY S-SW WINDS ACROSS THE PENINSULA THROUGH THIS EVENING OUTSIDE OF ANY CONVECTION. WEAK SEA BREEZE HAS DEVELOPED ALONG THE BREVARD AND INDIAN RIVER COUNTIES SO WINDS MAY BRIEFLY BACK TO THE S-SW IN THESE AREAS. MAIN CONCERN THROUGH THE AFTERNOON WILL BE WIDESPREAD TSRA WITH TEMPO IFR CONDITIONS. A FEW STORMS COULD BE STRONG/SEVERE WITH FREQUENT LIGHTNING...HAIL AND GUSTY WINDS OVER 40KTS. SHRA/TSTMS ACTIVITY EXPECTED TO DIMINISH AND PUSH OUT INTO THE ATLC AFTER 03Z. && .MARINE... TONIGHT-SUNDAY...MODEL GUIDANCE CONTINUES TO RUN 2-3FT TOO HIGH ON WAVE HEIGHTS AS COMPARED TO THE CURRENT 3-4FT THAT BUOYS 41009 AND 41010 ARE SHOWING. SO HAVE CONTINUED TO UNDERCUT THE MODELS AND WILL BE ADVERTISING SEAS 2-3FT NEARSHORE/3-5FT OFFSHORE TONIGHT INTO SUNDAY. PERIODS REMAIN 10-11SEC. OFFSHORE MOVING...AND QUITE STRONG...STORMS POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. THOSE WITH BOATING PLANS ON THE ATLANTIC AND ON INLAND LAKES SHOULD BE PREPARED TO GET TO SAFE PORT QUICKLY BEFORE STORMS APPROACH FROM THE WEST AND SOUTHWEST. WINDS & SEAS LOCALLY HIGHER SURROUNDING LATE AFTERNOON/EVENING CONVECTION. MON-TUE...THE UNSETTLED WEATHER PATTERN WILL CONTINUE AS A SECONDARY FRONTAL TROUGH DROPS ACROSS NORTH FLORIDA MON AND ACROSS THE AREA ON TUE. AGAIN...THERE WILL LIKELY BE A SLIGHTLY ENHANCED PRESSURE GRADIENT BUT THE WIND FLOW WILL BE MAINLY SOUTHWEST TO WEST. THERE WILL BE A CONTINUED CHANCE FOR OFFSHORE MOVING STORMS. && .FIRE WEATHER... INCREASED W/SW WINDS WILL PRODUCE VERY GOOD DISPERSION ON SUNDAY AND MONDAY WITH ISOLATED LIGHTNING STORMS. MIN RH VALUES BRIEFLY DROPPING TO 35-40 PERCENT ACROSS THE INTERIOR BOTH DAYS. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 87 64 81 / 30 10 10 20 MCO 69 88 64 85 / 30 10 10 20 MLB 71 88 67 84 / 40 20 10 20 VRB 72 87 66 85 / 40 30 10 20 LEE 68 87 65 83 / 30 10 10 20 SFB 69 88 65 84 / 30 10 10 20 ORL 70 88 67 85 / 30 10 10 20 FPR 71 88 66 85 / 40 30 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...MOSES LONG TERM....BOWEN RADAR...CRISTALDI/HAGEMEYER
Hazardous weather outlook, May 14, 11:42 AM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1142 AM EDT SAT MAY 14 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-150345- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1142 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... EXCESSIVE LIGHTNING AND LARGE HAIL POSSIBLE THIS AFTERNOON AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST AND UNUSUALLY COLD AND DRY AIR HIGH IN THE ATMOSPHERE ABOVE WARM...MOIST AIR AT THE SURFACE MEANS CONDITIONS ARE MORE FAVORABLE FOR LIGHTNING STORMS ...LARGE HAIL...POSSIBLY UP TO GOLFBALL SIZE IN ISOLATED AREAS AND WIND GUSTS TO 50 MPH. STRONG WESTERLY WINDS WILL KEEP THE EAST COAST SEA BREEZE PINNED CLOSED TO THE COAST DURING THE AFTERNOON WHILE THE WEST COAST SEA BREEZE MOVES EASTWARD FROM THE GULF OF MEXICO ACROSS CENTRAL FLORIDA. A FEW STORMS MAY DEVELOP BY EARLY AFTERNOON ALONG THE TREASURE COAST WHERE THE LAKE OKEECHOBEE BREEZE INTERSECTS THE SEA BREEZE NEAR THE COAST. OTHERWISE STORMS SHOULD MOVE IN FROM THE WEST AND EFFECT LAKE...WESTERN ORANGE...OSCEOLA...WESTERN VOLUSIA AND SEMINOLE COUNTIES BY MID AFTERNOON. AS THESE STORMS MOVE FURTHER EAST THEY WILL INTERACT WITH THE EAST COAST SEA BREEZE INCREASING THE CHANCES OF SEVERE WEATHER OVER THE COASTAL COUNTIES BY LATE AFTERNOON. PEOPLE AT THE BEACHES AND BOATING IN THE NEARSHORE WATERS SHOULD REMAIN ALERT TO THE FAST APPROACH OF LIGHTNING STORMS FROM THE WEST LATER THIS AFTERNOON. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES...ALONG WITH COIN SIZE HAIL AND STRONG WIND GUSTS. LOCALLY HEAVY DOWNPOURS WILL LIKELY OCCUR...WITH SOME LOW LYING OR POORLY DRAINED AREAS EXPERIENCING BRIEF MINOR FLOODING. STORM MOTION WILL BE TOWARD THE EAST OR NORTHEAST AT 15 TO 20 MPH. HEAD INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM. .RIP CURRENT IMPACT... A BUILDING LONG PERIOD OCEAN SWELL WILL INCREASE THE RIP CURRENT RISK TO MODERATE AT AREA BEACHES TODAY. CHECK CONDITIONS WITH LOCAL BEACH PATROLS AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS OVER THE MARINE AREAS LATE THIS AFTERNOON AND EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING. INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH GUSTY WINDS...HAIL AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA. .WATERSPOUT IMPACT... MARINE INTERESTS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF WATERSPOUTS LATE TODAY AND EARLY EVENING. .FIRE WEATHER IMPACT... SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS MAY BE CAPABLE OF IGNITING NEW WILDFIRES ACROSS EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE MODERATE RIP CURRENT DANGER WILL CONTINUE INTO SUNDAY DUE TO LONG PERIOD OCEAN SWELLS. WIDELY SCATTERED STORMS ARE FORECAST THROUGH TUESDAY OF NEXT WEEK AS AN UPPER TROUGH DEEPENS INTO THE SOUTHEASTERN STATES...WITH STORMS MOVING TOWARD THE EAST COAST. A FEW STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. HAGEMEYER
In the hours before
Local storm report, May 14, 2:37 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
237 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND GST 4 N HARMONY 28.26N 81.14W
05/14/2011 M54.00 MPH OSCEOLA FL MESONET
WEATHER STATION MEASURED 47KT/54MPH WIND GUST.
0220 PM NON-TSTM WND GST 5 NNE LAKE MARY JANE 28.44N 81.14W
05/14/2011 M44.00 MPH ORANGE FL MESONET
WEATHER STATION MEASURED 38KT/44MPH WIND GUST.
&&
ARBSpecial weather statement, May 14, 2:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
240 PM EDT SAT MAY 14 2011
FLZ045-046-053-141-147-141930-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
240 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER ORANGE...SEMINOLE...NORTHERN
BREVARD...NORTHERN OSCEOLA...AND SOUTHEASTERN VOLUSIA COUNTIES...
* UNTIL 330 PM EDT.
AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
WINDERMERE...MOVING NORTHEAST AT 25 MPH. OTHER RAPIDLY DEVELOPING
STORMS WERE NEAR OAK RIDGE AND LONE CABBAGE FISH CAMP.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...FERN PARK...MIDWAY AND ORLOVISTA.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2882 8132 2880 8078 2866 8067 2880 8075
2880 8073 2851 8055 2849 8059 2858 8060
2845 8066 2841 8072 2860 8073 2864 8079
2871 8075 2879 8084 2840 8074 2809 8125
2833 8155 2855 8165
TIME...MOT...LOC 1839Z 222DEG 23KT 2855 8151
CRISTALDILocal storm report, May 14, 2:51 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
251 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 SW AZALEA PARK 28.53N 81.31W
05/14/2011 ORANGE FL TRAINED SPOTTER
6 INCH DIAMETER, 15 FT LONG TREE BRANCH DOWN
0243 PM TSTM WND DMG 1 W OCOEE 28.57N 81.54W
05/14/2011 ORANGE FL PUBLIC
ESTIMATED 50-60 MPH WIND WITH SMALL TO MEDIUM SIZE
BRANCHES DOWN.
0245 PM HAIL PINE HILLS 28.58N 81.46W
05/14/2011 E0.70 INCH ORANGE FL TRAINED SPOTTER
&&
ARBLocal storm report, May 14, 3:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
309 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND GST ORLANDO 28.50N 81.37W
05/14/2011 M44 MPH ORANGE FL ASOS
ORLANDO EXECUTIVE AIRPORT ASOS OBSERVED 38 KT / 44 MPH
WIND GUST FROM 210 DEGREES
&&
JRCLocal storm report, May 14, 3:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST VERO BEACH 27.65N 80.39W
05/14/2011 M47 MPH INDIAN RIVER FL ASOS
VERO BEACH ASOS WIND GUST 41 KT / 47 MPH FROM 260 DEGREES
&&
JRCSpecial weather statement, May 14, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT SAT MAY 14 2011
FLZ041-044>046-141-144-142030-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
321 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...NORTHWESTERN SEMINOLE COUNTY...WESTERN VOLUSIA
COUNTY...
* UNTIL 430 PM EDT.
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
19 MILES NORTHWEST OF THE VILLAGES TO 24 MILES SOUTHWEST OF LAKE
LOUISA...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT...FRUITLAND PARK...LAKE GEORGE AND
MID FLORIDA LAKES.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8196 2896 8166 2929 8165 2932 8168
2940 8142 2927 8141 2927 8131 2880 8104
2834 8171 2834 8196
TIME...MOT...LOC 1921Z 222DEG 48KT 2918 8213 2889 8194
2833 8195
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:11 PM EDT | Special Marine Warning | MLB | 94 min | |
| May 14, 12:57 PM EDT | Special Weather Statement | MLB | Okeechobee | 63 min |
| May 14, 1:19 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Osceola | 56 min |
| May 14, 2:03 PM EDT | Special Weather Statement | MLB | Brevard, Indian River, Okeechobee, Osceola, Saint Lucie | 42 min |
| May 14, 2:09 PM EDT | Special Marine Warning | MLB | 111 min | |
| May 14, 2:10 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 44 min |
| May 14, 2:17 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Saint Lucie | 40 min |
| May 14, 2:40 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 50 min |
| May 14, 2:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 53 min |
| May 14, 3:04 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 45 min |
| May 14, 3:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| May 14, 3:26 PM EDT | Special Weather Statement | MLB | Martin | 64 min |
| May 14, 3:43 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 57 min |
| May 14, 3:45 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 60 min |
| May 14, 3:53 PM EDT | Special Marine Warning | MLB | 112 min | |
| May 14, 3:58 PM EDT | Special Marine Warning | MLB | 92 min | |
| May 14, 4:00 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 45 min |
| May 14, 4:23 PM EDT | Tornado Warning | MLB | Martin | 14 min |
| May 14, 4:44 PM EDT | Special Weather Statement | MLB | Osceola | 46 min |
| May 14, 5:18 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 72 min |
| May 14, 5:29 PM EDT | Special Weather Statement | MLB | Martin | 46 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.